# SDR IPXA2016101109250

- Difficulty date: September 15, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: NRB6224506
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING NR 1 SLAT PERFORMANCE FAIRING RIB IS CRACKED.  REPAIRED THE RIB IAW EA 011-5750-01-A6459 REV. I/R AND EO MD11-5750-62089-A.
